# SDR ASAA2014090909092

- Difficulty date: September 9, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,181 hours, 8,073 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400812010
- Condition: Missing
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER AFT INSERT MISSING ON 10 O'CLOCK FAN DUCT PANEL, NR 2 ENGINE.  ACFT  GROUNDED.  REMOVED INSERT SHELL AND INSTALLED NEW INSERT IAW SPM 70-42-13, TASK 70-42-13-350-014.  REINSTALLED 10 O`CLOCK FAN DUCT PANEL IAW AMM 72-23-07-400-801-F00.
